Anne Preller. La catégorie des algèbres quantifiées. Publications du Département de Mathématiques , vol. 4 no. 1 , pp. 91–136 [Book Review]

Journal of Symbolic Logic 40 (2):240-241 (1975)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271911
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,425
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

La Catégorie des Algèbres Quantifiées.Anne Preller - 1975 - Journal of Symbolic Logic 40 (2):240-241.
Natural Language Semantics in Biproduct Dagger Categories.Anne Preller - 2014 - Journal of Applied Logic 12 (1):88-108.
Lawvere's Basic Theory of the Category of Categories.Georges Blanc & Anne Preller - 1975 - Journal of Symbolic Logic 40 (1):14-18.
Review: Aubert Daigneault, Studies in Algebraic Logic. [REVIEW]Anne Preller - 1978 - Journal of Symbolic Logic 43 (1):145-147.
An Interpretation of Martin-Löf's Constructive Theory of Types in Elementary Topos Theory.Anne Preller - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):213-240.

Analytics

Added to PP index
2016-06-30

Total views
17 ( #534,982 of 2,286,302 )

Recent downloads (6 months)
4 ( #319,711 of 2,286,302 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature